# SDR 20001013SH012

- Difficulty date: August 1, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N105LC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S789
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Part serial: 7590
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.   (X)
